# SDR COA9960553

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning
- Condition: Activated
- Location: Anti Ice Sys
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM CVG, THE ANIT-ICE WARNING ACTIVATED, CREW FOLLOWED QRH PROCEDURE, MESSAGE CLEARED AFTER CLOSING 14TH STAGE BLEED AIR.  PERFORMED AN ELECTRICAL CHECK OF LEFT AND RIGHT 14TH STAGE LOOPS AND PERFORMED AN OPERATIONAL CHECK, NO DEFECTS NOTED.
